# SDR AALA20140519010

- Difficulty date: May 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 42,237 hours, 17,484 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT BLEED AIR INOPERATIVE WITH RT BLEED AIR ON PLACARD & UNABLE TO PRESSURIZE ACFT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  RESET LT BLEED AIR DB THAT HAD POPPED. SYS GND CHECKED NORMAL, OPERATION CLOSED.
